# SDR SIMA200834301

- Difficulty date: December 1, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 10,128 hours, 9,122 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31641
- Part serial: 0745
- Condition: Separated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3992 AFTER TAKEOFF DURING GEAR RETRACTION CREW RECEIVED A L/G DISAGREE AND RIGHT L/G RED.  CREW RAN CHECKLIST AND NOTED NORMAL ONLY WHEN GEAR DOWN.  CREW RETURNED FOR LANDING AND WAS ADVISED BY CONTROL TOWER THAT THE NR 3 TIRE WAS BLOWN.  AFTER LANDING CREW RECEIVED L/G AIR/GND FAIL, BRAKE DISAGREE, PITOT 3 INOP, E1/2 IDLE STOP FAIL MESSAGES.  ALSO WASN’T ABLE TO PUT GUST LOCK ON.  A/C TOWED TO GATE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 3 WHEEL/TIRE ASSEMBLY, RT GEAR BRAKE TEMP HARNESS, WOW HARNESS REPLACED SEVERAL HARNESS CLAMPS, RT MLG WHEEL SPEED TRANSDUCER HARNESS, NUMBER 3 BRAKE LINES.  RETRACTION CHECK COMPLETED.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
